# SDR SCNA97337

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 652448011
- Condition: Cracked
- Location: Lt Mlg Uplock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND THE LEFT MAIN LANDING GEAR UPLOCK SUPPORT FITTING CRACKED AT THE LOWER FORWARD LUG. REMOVED AND REPLACED FITTING PER SUN COUNTRY EA 53-7398.
